# SDR 97ZZZX2647

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9
- Condition: Fail Test
- Location: Cell
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED 2 PSI TEST.
